MathSciNet Relay Station
MathSciNet bibliographic data
MR351770 (50 #4258) 02D99 (02G99)
Kent, C. F. "Disorder'' in lattices of binumerations. Comment. Math. Univ. Carolinae 15 (1974), 221–244.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement